# SDR UPS04842413

- Difficulty date: May 11, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 440 AT LBL 12 HAS STRAP BROKEN ON FLOOR WEB.  REMOVED,  FABRICATED AND REPLACED STRAP IAW DWG 5633853 AND SRM. 51-1-21.
